Dr. M. Subramani

Assistant Professor

E-mail: subramani@iiitdm.ac.in | Room No: 119 D


Chennai Mathematical Institute (CMI)




Madras Christian College




S.I.V.E.T. College,





  1. Number Theory, Cryptography

Research Interests

  1. Algebraic and Analytic number theory, Mathematical Cryptography

Work Experience


  1. Post Doctoral Fellow, Harish Chandra Research Institute, Allahabad, India


  1. Linear Algebra, Aug-Nov, IIIT D&M, 2020

  2. Calculus, Aug-Nov, IIIT D&M, 2019.

  3. Probability and Statistics, IIIT D&M, 2019

  4. Tutor, Graduate Complex Analysis, Tutor, IMSc, 2014

  5. Tutor, Undergraduate Calculus-II, CMI, 2014

  6. Tutor, Undergraduate Complex Analysis, CMI, 2014

Journal Publications

  1. (M. Subramani, Usha K Sangale) Euclidean Algorithm in Imaginary Abelian Sextic Number Fields, The Journal of the Indian Mathematical Society (accepted).

  2. (Jaitra Chattopadhyay, M. Subramani) On the simultaneous 3-divisibility of class numbers of triples of imaginary quadratic fields, Acta Arithmetica 197 (2021), 105-110.

  3. (K. Srinivas, M. Subramani, Usha K Sangale) Euclidean Algorithm in Galois Quartic fields, Rendiconti del Circolo Matematico di Palermo Series 2 (Published online).

  4. (M. Ram Murty, K. Srinivas, M. Subramani) Admissible primes and Euclidean quadratic fields, Journal of the Ramanujan Mathematical Society, 33, 2018.

  5. (K. Srinivas, M. Subramani) A note on Euclidean cyclic cubic fields, Journal of the Ramanujan Mathematical Society, 33, 2018.

  6. (K. Srinivas, M. Subramani) Non-Wieferich primes in number fields and abc conjecture, Czechoslovak Mathematical Journal, 68, no.2, 2018.

  7. (Jaitra Chattopadhyay, M. Subramani) A family of quartic fields with non-principal Euclidean ideal class, Journal of Number Theory, Volume 204, November 2019, Pages 99-112.

Conference Publications

  1. (K. Srinivas, M. Subramani) On admissible set of primes in real quadratic fields, KSOM Conference Proceedings, Kerala-2019

  2. (K. Srinivas, M. Subramani) A survey on Euclidean number fields and non-Wieferich primes, ICCGNFRT-2017, Conference Proceedings - Springer

Institute Login
© IIITDM Kancheepuram 2017
Best viewed in Safari, Chrome and Firefox.